2 Publications

Mark all

[2]
2017 | Journal Article | IST-REx-ID: 720   OA
J. Humplik and G. Tkacik, “Probabilistic models for neural populations that naturally capture global coupling and criticality,” PLoS Computational Biology, vol. 13, no. 9, 2017.
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 1928
J. Humplik, A. Hill, and M. Nowak, “Evolutionary dynamics of infectious diseases in finite populations,” Journal of Theoretical Biology, vol. 360, pp. 149–162, 2014.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

2 Publications

Mark all

[2]
2017 | Journal Article | IST-REx-ID: 720   OA
J. Humplik and G. Tkacik, “Probabilistic models for neural populations that naturally capture global coupling and criticality,” PLoS Computational Biology, vol. 13, no. 9, 2017.
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 1928
J. Humplik, A. Hill, and M. Nowak, “Evolutionary dynamics of infectious diseases in finite populations,” Journal of Theoretical Biology, vol. 360, pp. 149–162, 2014.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed